# SDR AALA202211034157

- Difficulty date: October 27, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,255 hours, 33,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A5547RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 66,394 hours, 32,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRADFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE HAS DEFORMATION. MAINTENANCE REPLACED SLIDE PER TASK CARD 26C83152008.
